# SDR IPXA2017040615877

- Difficulty date: March 23, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 28,364 hours, 18,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N5238
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C15, CABIN AFT DECK UPPER SURFACE CORRODED BS 1681, BL 0 - RBL 23. REPAIRED IAW SRM 53-60-51-2R-8.
